The Next Tsunami Zero Lost    
 
         
         
Hospital Hospital
Conferences & Symposia
Hospital Hospital Hospital Hospital
             
   
Symposia Conferences on Cancer
Symposia Conferences on Colorectal Disease
Symposia Conferences on Dentistry
Conferences Conferences on Heart Disease
Conferences Conferences on Orthopaedics
Conferences Conferences on Plastic Surgery
Conferences Conferences on Surgery
Conferences Conferences on Trauma and Dissociation
Conferences Conferences on Total Quality Management
 

Conferences/News/Events
Medical Conferences Conferences & Symposia
Medical Conferences News Releases
Health Activities Events & Activities
 

Enter Code
First Name
Last Name
Email
 
 



 

Ask us a question Ask us a question
Appointment Doctor Doctor's Appointment
Health Promotions Packages & Promotions
How to find the right doctor Expatriate Privilege Card
Pay Hospital Bill Online Bill Payments
Phuket Trip Hospital Location Map
Plan your visit Plan your visit
Phuket Accommodation Hospital Accommodation

   

"10 Years Tsunami Phuket : The Next Tsunami Zero Lost"

"We will not forget and will learn and share the knowledge to the public and medical society to prevent the next life lost"

The Next Tsunami Zero Lost

Venue: Metropole Hotel Phuket

Conference Agenda

Day1  |  Day 2
Day 1 (Wednesday, 10 December, 2014)
Time
Agenda
Speaker
Coordinator
08:00 am - 09:00 am Registration    
09:00 am - 09:30 am Openning Ceremony Minister of public Health NIEMS Thailand
09:30 am - 10:00 am Roadmap : ASEAN Disaster Preparedness and Response Dr.Surin Pitsuwan (TBC) NIEMS Thailand
10:00 am - 10:30 am Morning Break/Group picture/Press conference    
10:30 am - 11:00 am Tsunami Warning System in Thailand  DDPM Thailand (TBC) NIEMS Thailand
11:00 am - 11:30 pm 10 years after the Tsunami lesson learnt: What can we achieve?  NIEMS Thailand (Dr.Anucha) NIEMS Thailand
11:30 am - 12:00 pm Assessment of Emergency/Disaster Medicine among ASEAN countries JICA  
12:00 pm - 01:00 pm Lunch
01:00 pm - 03:00 pm Worldwide Tsunami lesson learnt : Past & Future Dr.Marvin Birnbaum, MD, PhD Dr.Wiwat Seetamanotch
03:00 pm - 03:15 pm Afternoon Break
03:15 pm - 03.45 pm Medical Response during TSUNAMI in Phuket Dr. Jessada Jongpaiboonwattana Dr.Wiwat Seetamanotch
03.45pm - 04:15 pm Lung infection of the Tsunami victims Dr. Weerawat Yorsaengrat  Dr.Wiwat Seetamanotch
04:15 pm - 04.45 pm Wound infection of the Tsunami victims Dr. Kongkiat  Kespechara Dr.Wiwat Seetamanotch

 

Day 2 (Thursday, 11 December, 2014)
Time
Agenda
Speaker
Coordinator
08:00 am - 08:30 am Registration    
08:30 am - 09:30 am Japanese Disaster Medical Assistant Team (DMAT)    :1hr Dr.Yuichi Koido Dr.Wiwat Seetamanotch
09:30am-10:15 am Japan Emergency Medical Information System (EMIS)     :45mins Dr.Shinich Nakayama (Director, Hyogo Emergency Medical Center)  
10:15 am - 10:30 am Morning Break  
10:30am - 11:30am Lesson Learnt from Great East Japan earthquake 2011         :1hr Dr.Yasuhiro Otomo (Professor, Tokyo Medical and Dental University, Graduate School/ Chairman, JDR Medical Team Management Committee)  
11:30 am - 12:30am Holistic Approach : Public Health and Medical: Planning & Preparedness:1hr Dr.Tatsuro Kai  
12:30 pm - 01:30 pm Lunch    
01:30pm - 03:00pm Panel Discussion : Volunteer Management ASEAN Staff, Tzu Chi, DMAT, Mr.Yosuke Takada  
03:00 pm - 03:15pm Afternoon Break    
03.30 pm - 06.00 pm Patong(Affected area from Tsunami 2004) field visit (Option and register)    

For more information about the symposium, please contact us at info@phukethospital.com

Hospital    
             
     
   
Keywords: healthcare news, healthcare industry news, healthcare news articles, medical news, national healthcare news, healthcare issues news, healthcare news today, physician news, medical news, health news, medical articles, medical journals, medical news 2013, general hospital news, nurse news, hospital news 2013, healthcare jobs news releases, healthcare finance news articles, medicare press releases, health press releases

Medical Services in Thailand